# SDR AALA20130526010

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 62,647 hours, 32,478 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 39271411
- Condition: Leaking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRONG ODOR DURING.  EMERGENCY DECLARED FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPAIRED HYD LEAK AT NOSE GEAR STEERING LINE IN MID CARGO COMPARTMENT.  SYS GROUND CHECK NORMAL OPERATION.
